It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


If you read your insert with your pills you will see that spotting(break through bleeding) can occur while your body is adjusting to the pill. Even if you have been on the pill before after taking a break from them you can have side effects. Yes that includes even if you never did before. It takes about three months foryour body to adjust to being on the pill. So you could have the spotting again within the next two months. Then again you might not. As for your period not starting yet that again could be from the pill and your body trying to adjust to it.
Of course since no form of birth control is 100% in preventing pregnancy. So there is the chance of pregnancy. Your best bet is to take a test to see what those results are. Chances are it is just your body adjusting to the pill but better to know than not. So take a test.





All times are GMT -7. The time now is 10:23 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!